# SDR ASOA201201472

- Difficulty date: April 26, 2012
- Submitted: May 4, 2012
- Operation: Air carrier
- Aircraft: N447CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7552
- Aircraft time: 23,470 hours, 21,761 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SILL AND GALLEY SUPPORT PLATE FROM FS 310.00 THRU 319.00 CORRODED AT RBL42.00-45.00.  LOCATED, DRILLED AND INSTALLED NEW SILL AND SUPPORT IAW SRM 51-40-11 AND 51-42-06.
